Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TRILEPTAL and DOUBLE DOUBLE VISION

Posted by SLS on July 16, 2005, at 10:06:38

In reply to Re: TRILEPTAL and DOUBLE DOUBLE VISION SLS, posted by ed_uk on July 16, 2005, at 9:07:13

> Hi Scott,
>
> Diplopia is common with Tegretol and other antiepileptics, I'd expect it to be common with Trileptal too.
>
> ~Ed

Do you know if it is a startup side effect that will eventually disappear? I look like an impoverished pirate. I'm using a piece of newspaper to cover one eye.

The diplopia occurs about an hour after dosing and lasts for 1-2 hours thereafter. If is definitely dosage-dependant. I didn't have this at 900mg.

It's always something...

>:-(


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:528465
URL: http://www.dr-bob.org/babble/20050713/msgs/528505.html